# SDR QXEA2012103001359

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 FLAP TRACK INBD UPPER FLANGE HAS A WORN AREA.  POLISHED WORN AREA TO REMOVE LOOSE MATERIAL AND BROKE SHARP EDGES REF SRM 57-50-50-02-01. CONFIRMED AFFECTED AREA CRACK FREE REF HORIZ NTM 8.2.1.1.  MEASURED TRACK MIN REMAINING THICKNESS IS .259". MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-1913.
